# SDR MALA100185

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,644 hours, 9,666 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED NUMEROUS EMERGENCY LIGHTS ON STATUS MESSAGE UPON LEVEL OFF 34,000 FT F/A REPORTS LT SIDE (CA) WALL LIGHTS ON, RT SIDE OFF. ONE BULB OF BOTH OVERHEAD EXIT ROW ON RT SIDE OUT. F/A ALSO REPORT WHEN LIGHTS ON GALLEY LIGHTS GOT BRIGHTER. R & R THE COCKPIT EMERGENCY LIGHT SWITCH AND SWITCH ON THE F/A PANEL PN MS27789-1A. COCKPIT MS24024-23 F/A PABEL IAW AMM 33-24-10 MX NOTIFIED 99026.
